JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Jorma K. Merikoski    
    Email: jorma.merikoski@uta.fi  

Department of Mathematics, Statistics and Philosophy
FIN-33014 University of Tampere

    Research Areas :  
Other :  
    Articles: Extending Means of Two Variables to Several Variables   Volume 5, Issue 3
    Lower Bounds for the Spectral Norm   Volume 6, Issue 4
    On the Star Partial Ordering of Normal Matrices   Volume 7, Issue 1
    On Rank Subtractivity Between Normal Matrices   Volume 9, Issue 1

      search [advanced search] copyright 2003 terms and conditions login